Evaluating the norm of the complex-valued function derivative with the convex domain of variation of the second order derivative

Abstract

Many results related to the so-called comparison theorems and inequalities for derivatives in different classes of differentiable functions have been obtained in the theory of approximation of functions. In what follows we consider the class of differentiable functions with an absolutely continuous derivative on any straight-line segment and essentially restricted by a derivative of higher order. Our work [1] presented the evaluation of the actual performance of differentiable functions with asymmetrical restrictions on the second derivative. In paper [2] we provided the results extended to the class of complex-valued differentiable functions with asymmetric restrictions on the second derivative. We considered a case when the domain of variation of the second-order derivative was an ellipse with one of the focuses at the origin of coordinates. It is worth noting that the problem of evaluating the performance of real or complex-valued functions is related to the problem of estimating the norms of derivatives of such functions. It turned out that in this case the norm of the derivative restricted in the norm of complex-valued functions can be evaluated using Bernoulli splines applied in [5], or Euler splines [3]. Here we have received a bilateral evaluation of the derivative norm of a complex-valued differentiable function with asymmetric restrictions on the second-order derivative, namely, we have considered a case when the domain of variation of second-order derivative is a convex set of a complex plane. If we fit a certain ellipse with one of the focuses at the origin of coordinates in this set and describe another ellipse around this set, it is possible to obtain a two-sided evaluation of the norm of the restricted complex-valued function derivative. This raises a problem of finding ellipses that best encompass the boundary of the given convex set. To get the best inscribed ellipse we can use the maximization of the major semiaxis and the minimization of the distance from the origin of coordinates to the focus as a criterion. To get the best circumscribed ellipse we can use the minimization of the major semiaxis and the maximization of the distance from the origin of coordinates to the focus as a criterion. This problem solved, we will be able to minimize the difference between the upper and lower estimate of the derivative norm. Here we have obtained a bilateral evaluation of the derivative norm of the restricted complex-valued function under the assumption that inscribed and circumscribed ellipses that best encompass the boundary of the area were built as regard to a restricted convex domain of variation of the second-order derivative. Thus, bilateral evaluation of the derivative norm of restricted complex-valued functions with a convex domain of variation of the second-order derivative is expressed through the norm of the function and size of the ellipses covering the boundary of a convex domain.

Full Text

Пусть означает класс заданных на всей числовой прямой комплекснозначных дифференцируемых функций с абсолютно непрерывной производной на любом отрезке из и существенно ограниченной производной второго порядка, причем , . Областью изменения комплекснозначной функции является центральный круг радиуса . Областью изменения производной второго порядка функций класса является некоторое выпуклое множество , содержащее начало координат. Введем в рассмотрение сплайны Бернулли , , (1) ( - специально подобранные параметры под заданные ограничения функции), которые в случае r = 2 были использованы в [5] для доказательства точного неравенства между производными действительной дифференцируемой функции с несимметричными ограничениями на производную второго порядка. Рассмотрим также совершенные сплайны Эйлера, , , (2) ( - специально подобранный параметр под заданные ограничения функции), примененные в [3] при доказательстве теоремы сравнения и точного неравенства между производными действительной дифференцируемой функции с симметричными ограничениями на производную n-го порядка. Ясно, что параболические сплайны Эйлера , , (3) являются частным случаем приведенных выше сплайнов Бернулли , , (4) при r = 2. Для получения двусторонней оценки нормы производной ограниченной комплекснозначной функции с областью изменения производной второго порядка в виде некоторого выпуклого множества комплексной плоскости нам понадобится алгебраическая форма сплайнов Эйлера второго порядка: , (5) где - константа Фавара. Рассмотрим эллипс , где - его большая полуось, а - расстояние от начала координат до фокуса. Пусть прямая проходит через начало координат и точки на этом эллипсе (см. рис. 1). Рис. 1 Ясно, что областью изменения производной второго порядка функции будет отрезок [] (точнее, сами границы этого отрезка). В [2] было доказано, что при любом (или ) справедливо равенство: . Это означает, что независимо от наклона прямой левая часть этого равенства сохраняет постоянное значение, равное диаметру эллипса. Следовательно, в качестве функций сравнения для получения оценок норм производных функций заданного класса можно использовать сплайны Бернулли, когда отрезок [] совпадает с диаметром эллипса, или сплайны Эйлера, когда этот отрезок лежит на мнимой оси (см. рис. 1). Рассмотрим два эллипса , , где - большая полуось эллипса , - расстояние от начала координат до фокуса этого эллипса, а - большая полуось эллипса , - расстояние от начала координат до фокуса этого эллипса. Будем считать, что эллипс наилучшим образом вписан в заданную выпуклую область (например, по критерию , ), а эллипс наилучшим образом описан вокруг области (например, по критерию ,). Рис. 2 Необходимо оценить норму производной при заданных ограничениях на области изменения самой функции и ее производной . Рассмотрим функции , (6) где , , , (7) где , . В соответствии с рисунком 1 областью изменения функций и будут отрезки [] и [] соответственно. Теорема. Пусть такова, что . Тогда . (8) Подсчитаем нормы производных функций и . Из (6) и (7) получаем: , (9) . (10) Отсюда . Подставляя и из (6) и (7) в (8), приходим к следующим выражениям: . (11) Из уравнений описанного и вписанного эллипсов ,нетрудно получить выражения модулей комплексных чисел через размеры этих эллипсов: (12) Таким образом, неравенство (8) в приведенной выше теореме с учетом (11) и (12) можно уточнить так: Если выпуклая область является кругом радиуса то приходим к известному неравенству Адамара [4]:
×

About the authors

N. P Dmitriev

Nizhnevartovsk State University

Email: dnp4@yandex.ru
Candidate of Physical and Mathematical Sciences, Associate Professor at the Department of Education in Mathematics

References

  1. Дмитриев Н.П. Оценка быстродействия динамического процесса на классе дифференцируемых функций с несимметричными ограничениями // Вестник Нижневартовского гос. ун-та. - 2013. - № 3. - С. 32-37.
  2. Дмитриев Н.П. Оценка быстродействия комплекснозначных функций с эллиптической областью изменения производной второго порядка // Математические структуры и моделирование. - 2015. - № 1 (33). - С. 32-37.
  3. Колмогоров А.Н. О неравенствах между верхними гранями последовательных производных произвольной функции на бесконечном интервале // Учен. зап. Моск. ун-та. - 1938. - Вып. 30. Математика. - Кн. 3. - С. 3-16.
  4. Hadamard J. Sur le module maximum d’une function et de ses derives // Soc. Math. France. Comptes rendus des Seanses. - 1914. - 41. - P. 68-72.
  5. Hörmander L. A new proof and generalization of an inequality of Boor // Math. Scand. - 1954. - Vol. 2. - № 1. - Р. 33-45.

Statistics

Views

Abstract: 110

PDF (Russian): 163

Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.




This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies